Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Maybe 2 years ago I went to a doctor specializing in rhumatoid arthritis and other problems of the like. For the preceeding weeks I was extremely sore all the time. Just walking or even standing made me sore. Following some bloodwork from the doctor it turned out I had a low white blood cell count. It later turned out that it was believed to be the Minocycline that I had been taking for at least a year by then that had caused my drug-induced Lupus (http://en.wikipedia.org/wiki/Lupus_erythematosus). I was told to immediately stop taking miocycline and to stay away from any immune system enhancers such as echanacia or ginseng. After I ceased to take the medication everything returned to normal.

After finding out I had drug-induced Lupus my mother called the dermatology office and gave them an earfull for not giving me any sort of of warning that taking Minocycline for an extended amount of time would do such a thing. The dermatology office got scared and thought we were going to sue them (I almost wish we did). I am no longer allowed to go back there haha.

So I guess if you have been taking Minocycline or any other drug for an extended amount of time you might want to talk to your dermatologist or doctor to see if there's any possible reprocussions for taking that drug for an extended amount of time.

Share this post


Link to post
Share on other sites

if you're taking a drug for any extended period you should get regular blood tests, its just good precautions.

it won't happen to everyone but sometimes there are side effects we'd rather be without.

Its just about asking questions and being careful

PREVENTION! the best medicine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×